Chrissy (lilclerk) wrote in ecp,
Chrissy
lilclerk
ecp

  • Mood:

No side effects?

Okay. I'm on the Nuvaring. That is my only form of birth control. I've been on it for about a year and a half, and the only side effects I had were sore breasts the first three months. They didn't swell, they were just a bit sore for a few months. It went away. All has been great since.

So my boyfriend and I had sex around 10:30ish Thursday night. Friday night, we were cleaning the bedroom a bit and discovered, oh dear, my ring tangled in the sheets. It had been just about 23 hours since we had sex, so we dashed out to the pharmacy and I got a new ring (had to pay full price, ick) and Plan B.
I took the first pill in the car at the pharmacy at 10:15pm. Took the 2nd pill yesterday morning.

Now I've had absolutely no side effects. No cramps, weird bleeding, nausea, nothing. I did have a headache yesterday, but it's been hot and I'm getting over a cold so I can't really attribute it to the Plan B.

Is it a bad sign that I've felt nothing since taking it?
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments
No of course its a good sign you've had no side effects! When i took it i had no side effects either.
Awesome, thanks! I feel much better now, haha.
Not everyone has side effects - consider yourself lucky that you don't! You don't have to have side effects for EC to work.

Also, for future reference, if your ring falls out again, you can just wash it off and put it back in - no need to get a new one and pay full price!
Also, for future reference, if your ring falls out again, you can just wash it off and put it back in - no need to get a new one and pay full price!

That much I knew, but it was sticky and covered in dog hair... kind of grossed me out, haha.
Thanks for the reply though =)